# SDR SCNA20250529182

- Difficulty date: May 12, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED RH SIDE PLATE, ELONGATED HOLE WERE FOUND ON FRAME OF STA 727B, 727J, AND 747 BTW S-25R AND S-26R AT AFT CARGO COMPARTMENT IN REF NRC 00186 - HOLES ON FRAME OF STA 727B,  727J BTW S-25R AND S-26R WERE DRILLED TO NEXT SIZE PER B737-800 SRM 51-40-05-0G-0 AND FRAME STA 747 BTW S-25R AND S-26R AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-60-07-2R-2 REPAIR 2.
